# SDR SWIA2021070959408

- Difficulty date: April 28, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FOWARD BAGGAGE-BAY DOOR LOWER FWD GUIDE FITTING HAS CORRODED HARDWARE (MARKED)     (C-CHECK RO 7/7/2021)    REMOVED AND REPLACED CORRODED BOLT AND WASHER WITH A NEW BOLT (NAS6703-10) AND WASHER (NAS1149C0332R) ON FORWARD BAGGAGE BAY DOOR LOWER FWD GUIDE FITTING. REF CRJ 900 SRM 51-41-02-001-001-A01
